On shuffle ideals of general algebras

Piirainen Ville: On shuffle ideals of general algebras. In: Acta cybernetica, (21) 2. pp. 223-234. (2013)

[thumbnail of actacyb_21_2_2013_2.pdf]
Cikk, tanulmány, mű

Download (295kB) | Preview


We extend a word language concept called shuffle ideal to general algebras. For this purpose, we introduce the relation SH and show that there exists a natural connection between this relation and the homeomorphic embedding order on trees. We establish connections between shuffle ideals, monotonically ordered algebras and automata, and piecewise testable tree languages.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2013
Volume: 21
Number: 2
ISSN: 0324-721X
Page Range: pp. 223-234
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38536/
DOI: 10.14232/actacyb.21.2.2013.2
Uncontrolled Keywords: Számítástechnika, Algebra
Additional Information: Bibliogr.: 234. p. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.01. Mathematics
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 17. 10:38
Last Modified: 2022. Jun. 17. 15:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/32896

Actions (login required)

View Item View Item